Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011, Article ID 715087, 30 pages
http://dx.doi.org/10.1155/2011/715087
Research Article

Asymptotic Analysis of Transverse Magnetic Multiple Scattering by the Diffraction Grating of Penetrable Cylinders at Oblique Incidence

Department of Electrical and Computer Engineering, School of Engineering and Applied Science, The George Washington University, Washington, DC 20052, USA

Received 17 June 2011; Accepted 13 September 2011

Academic Editor: Yongkun Li

Copyright © 2011 Ömer Kavaklıoğlu and Roger Henry Lang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ömer Kavaklıoğlu and Roger Henry Lang, “Asymptotic Analysis of Transverse Magnetic Multiple Scattering by the Diffraction Grating of Penetrable Cylinders at Oblique Incidence,” Journal of Applied Mathematics, vol. 2011, Article ID 715087, 30 pages, 2011. https://doi.org/10.1155/2011/715087.